On an abstract formulation of absolute continuity and dominancy. (English) Zbl 0186.09801

Full Text: EuDML


[1] Halmos P. R.: Measure Theory. New York 1950. · Zbl 0040.16802
[2] Neubrunn T.: Замєчанує об обсолюмной нєпрєръвносму мєр. Mat.-fyz. časop. 16 (1966),21-30.
[3] Riečan B.: Abstract formulation of some theorems of measure theory. Mat.-fyz. časop. 16 (1966), 268-273. · Zbl 0174.34402
[4] Tsujimoto H., Tanaka K.: On dominated sets of measures. Math. japon. 3 (1955), 173-183. · Zbl 0067.03102
[5] Pfeiffer P. E.: Equivalence of totally finite measures on infinite product spaces. Ann. Math. 56 (1952), 520-536. · Zbl 0047.29101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.